Expand icon Search icon File icon file Download

Items where Author is "Schied, Alexander"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Liu, Peng and Schied, Alexander and Wang, Ruodu (2021) Distributional transforms, probability distortions, and their applications. Mathematics of Operations Research, 46 (4). pp. 1490-1512. DOI https://doi.org/10.1287/moor.2020.1090

This list was generated on Sat May 27 17:18:43 2023 BST.